O. Aberth, The solution of linear interval equations by a linear programming method, Linear Algebra and its Applications, vol.259, pp.271-279, 1997.
DOI : 10.1016/S0024-3795(96)00291-1

I. Araya, G. Trombettoni, and B. Neveu, Exploiting Monotonicity in Interval Constraint Propagation, Proc. AAAI, pp.9-14, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00654400

I. Araya, G. Trombettoni, and B. Neveu, A Contractor Based on Convex Interval Taylor, 2012.
DOI : 10.1007/978-3-642-29828-8_1

URL : https://hal.archives-ouvertes.fr/hal-00733848

A. Baharev, T. Achterberg, and E. Rév, Computation of an extractive distillation column with affine arithmetic, AIChE Journal, vol.16, issue.7, pp.1695-1704, 2009.
DOI : 10.1002/aic.11777

O. Beaumont, Algorithmique pour les intervalles, 1997.

F. Benhamou, F. Goualard, L. Granvilliers, and J. Puget, Revising Hull and Box Consistency, Proc. ICLP, pp.230-244, 1999.

C. Bliek, Computer Methods for Design Automation, 1992.

G. Chabert, Techniques d'intervalles pour la résolution de systèmes d'intervalles, 2007.

G. Chabert and L. Jaulin, Contractor programming, Artificial Intelligence, vol.173, issue.11, pp.1079-1100, 2009.
DOI : 10.1016/j.artint.2009.03.002

URL : https://hal.archives-ouvertes.fr/hal-00428957

L. De-figueiredo and J. Stolfi, Affine Arithmetic: Concepts and Applications, Numerical Algorithms, vol.37, issue.1-4, pp.147-158, 2004.
DOI : 10.1023/B:NUMA.0000049462.70970.b6

A. Goldsztejn and L. Granvilliers, A new framework for sharp and efficient resolution of NCSP with manifolds of solutions, Constraints, vol.34, issue.2, pp.190-212, 2010.
DOI : 10.1007/s10601-009-9082-3

URL : https://hal.archives-ouvertes.fr/hal-00480819

DOI : 10.1016/B978-0-12-505630-4.50021-3

E. R. Hansen, On solving systems of equations using interval arithmetic, Mathematics of Computation, vol.22, issue.102, pp.374-384, 1968.
DOI : 10.1090/S0025-5718-1968-0229411-4

E. R. Hansen, Bounding the Solution of Interval Linear Equations, SIAM Journal on Numerical Analysis, vol.29, issue.5, pp.1493-1503, 1992.
DOI : 10.1137/0729086

R. B. Kearfott, Rigorous Global Search: Continuous Problems, 1996.
DOI : 10.1007/978-1-4757-2495-0

Y. Lebbah, C. Michel, and M. Rueher, An efficient and safe framework for solving optimization problems, Journal of Computational and Applied Mathematics, vol.199, issue.2, pp.372-377, 2007.
DOI : 10.1016/j.cam.2005.08.037

URL : https://hal.archives-ouvertes.fr/hal-00510304

Y. Lebbah, C. Michel, M. Rueher, D. Daney, and J. P. Merlet, Efficient and Safe Global Constraints for Handling Numerical Constraint Systems, SIAM Journal on Numerical Analysis, vol.42, issue.5, pp.2076-2097, 2005.
DOI : 10.1137/S0036142903436174

URL : https://hal.archives-ouvertes.fr/hal-00907765

Y. Lin and M. Stadtherr, LP Strategy for the Interval-Newton Method in Deterministic Global Optimization. Industrial & engineering chemistry research, pp.3741-3749, 2004.

D. Mcallester, P. Van-hentenryck, and D. Kapur, Three Cuts for Accelerated Interval Propagation, 1995.

F. Messine and J. Laganouelle, Enclosure Methods for Multivariate Differentiable Functions and Application to Global Optimization, Journal of Universal Computer Science, vol.4, issue.6, pp.589-603, 1998.

R. E. Moore, Interval Analysis, 1966.

A. Neumaier, Interval Methods for Systems of Equations, 1990.
DOI : 10.1017/CBO9780511526473

A. Neumaier and O. Shcherbina, Safe bounds in linear and mixed-integer linear programming, Mathematical Programming, vol.99, issue.2, pp.283-296, 2004.
DOI : 10.1007/s10107-003-0433-3

J. Ninin, F. Messine, and P. Hansen, A Reliable Affine Relaxation Method for Global Optimization. Submitted (research report RT-APO-10-05, IRIT, 2010.
DOI : 10.1007/s10288-014-0269-0

URL : https://hal.archives-ouvertes.fr/hal-01194735

W. Oettli, On the Solution Set of a Linear System with Inaccurate Coefficients, Journal of the Society for Industrial and Applied Mathematics Series B Numerical Analysis, vol.2, issue.1, pp.115-118, 1965.
DOI : 10.1137/0702009

T. J. Schaefer, The complexity of satisfiability problems, Proceedings of the tenth annual ACM symposium on Theory of computing , STOC '78, pp.216-226, 1978.
DOI : 10.1145/800133.804350

M. Tawarmalani and N. V. Sahinidis, A polyhedral branch-and-cut approach to global optimization, Mathematical Programming, vol.14, issue.2, pp.225-249, 2005.
DOI : 10.1007/s10107-005-0581-8

G. Trombettoni, I. Araya, B. Neveu, and G. Chabert, Inner Regions and Interval Linearizations for Global Optimization, AAAI, pp.99-104, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00648085

G. Trombettoni and G. Chabert, Constructive Interval Disjunction, Proc. CP, pp.635-650, 2007.
DOI : 10.1007/978-3-540-74970-7_45

URL : https://hal.archives-ouvertes.fr/hal-00936654

X. Vu, D. Sam-haroud, and B. Faltings, Enhancing numerical constraint propagation using multiple inclusion representations, Annals of Mathematics and Artificial Intelligence, vol.33, issue.4, pp.3-4295, 2009.
DOI : 10.1007/s10472-009-9129-6